Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 134, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 7:58 PM CDT for Rutherford County, Williamson County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2012, 7:58 PM CDT (00:58 UTC)
- Expired
- Apr 26, 2012, 8:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 48 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1239 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
504 WUUS54 KOHX 270058 SVROHX TNC149-187-270130- /O.NEW.KOHX.SV.W.0134.120427T0058Z-120427T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 758 PM CDT THU APR 26 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 830 PM CDT * AT 758 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR NOLENSVILLE...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL WESTERN RUTHERFORD COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY EVENING FOR CENTRAL TENNESSEE. && LAT...LON 3581 8645 3570 8660 3586 8675 3591 8669 TIME...MOT...LOC 0058Z 310DEG 17KT 3585 8667 $$ FORECASTER: 31
2 follow-up statements
055 WWUS54 KOHX 270110 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 810 PM CDT THU APR 26 2012 TNC149-187-270130- /O.CON.KOHX.SV.W.0134.000000T0000Z-120427T0130Z/ RUTHERFORD TN-WILLIAMSON TN- 810 PM CDT THU APR 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL WILLIAMSON AND WEST CENTRAL RUTHERFORD COUNTIES UNTIL 830 PM CDT... AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF NOLENSVILLE...OR 13 MILES SOUTHEAST OF FRANKLIN...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN WILLIAMSON AND WESTERN RUTHERFORD COUNTIES. LAT...LON 3581 8645 3573 8656 3585 8670 3589 8665 TIME...MOT...LOC 0110Z 310DEG 17KT 3581 8662 $$ 31
315 WWUS54 KOHX 270121 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 821 PM CDT THU APR 26 2012 TNC149-187-270131- /O.EXP.KOHX.SV.W.0134.000000T0000Z-120427T0130Z/ RUTHERFORD TN-WILLIAMSON TN- 821 PM CDT THU APR 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON AND WEST CENTRAL RUTHERFORD COUNTIES WILL EXPIRE AT 830 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3581 8645 3573 8656 3585 8670 3589 8665 TIME...MOT...LOC 0121Z 310DEG 17KT 3578 8657 $$ 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 7:10 PM CDT, 48 minutes earlier.
Area forecast discussion, Apr 26, 7:10 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 710 PM CDT THU APR 26 2012 .UPDATE... FRONTAL BOUNDARY POSITIONED JUST TO THE NORTHWEST OF THE ONGOING SEVERE CONVECTION. WILL GO AHEAD AND CLEAR A FEW MORE OF THE NORTHERN MOST COUNTIES. AT THE SAME TIME...WILL BE EXTENDING THE ONGOING WATCH FURTHER SOUTH. WILL UPDATE GRIDS AND ZONES AFTER THE WATCH EXTENSION AND MODIFICATIONS GO OUT. && .PREV DISCUSSION... /ISSUED 412 PM CDT THU APR 26 2012/ SHORT TERM...COLD FRONT MARCHING SOUTHWARD INTO OUR NORTHWESTERN COUNTIES LATE THIS AFTERNOON AND EVENING, WITH A POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS OVER MUCH OF THE NORTHERN PARTS OF THE MID STATE THROUGH 01Z. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 01Z FOR MOST AREAS ALONG AND NORTH OF I-40. EXPECT COLD FRONT TO PUSH SOUTHWARD OVERNIGHT WITH SHOWERS AND THUNDERSTORMS LIKELY CONTINUING IN A BAND JUST AHEAD OF THE FRONTAL BOUNDARY. SHOWERS WILL DIMINISH AND END AFTER THE FRONT PASSES, WITH MOST THUNDERSTORMS CONFINED TO OUR EXTREME SOUTHERN COUNTIES BY 12Z FRIDAY. COLD FRONT LIFTS BACK NORTH AS A WARM FRONT FRIDAY, WITH SCATTERED THUNDERSTORMS ALONG AND SOUTH OF THE FRONT, BUT MAINLY JUST SHOWERS TO THE NORTH OF THE BOUNDARY. FRONT SHOULD CONTINUE PUSHING NORTHWARD INTO KENTUCKY FRIDAY NIGHT, WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY OVER NORTHEASTERN PARTS OF OUR AREA. EXPECT MOST SHOWERS AND THUNDERSTORMS TO BECOME CONFINED TO NORTHERN PARTS OF THE MID STATE OVER THE WEEKEND, AS FRONTAL BOUNDARY IS FORECAST TO WAVER AROUND OVER SOUTHERN AND CENTRAL KENTUCKY. WHERE SUFFICIENT AFTERNOON SUNSHINE OCCURS, EXPECT AFTERNOON TEMPERATURES OVER THE WEEKEND TO PUSH INTO THE LOWER AND MIDDLE 80S OVER MOST AREAS. THE MAIN POSSIBLE EXCEPTION, WILL BE ACROSS THE NORTH INVOF MORE CLOUDS AND POSSIBLE SHOWERS AND THUNDERSTORMS. LONG TERM...WARM SOUTHERLY FLOW CONTINUES OVER THE AREA NEXT WEEK, WITH ENOUGH ATMOSPHERIC INSTABILITY TO ALLOW FOR PERIODS OF SHOWERS AND THUNDERSTORMS, THE TIMING OF WHICH WILL BE RELATED TO FAIRLY NEBULOUS DISTURBANCES THAT ARE DIFFICULT TO PREDICT AT THIS TIME. THUS, WILL PROBABLY LEAVE POP FORECAST FOR NEXT WEEK VERY SIMILAR TO THE ONE FROM PREVIOUS PACKAGE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Apr 26, 8:31 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 831 AM CDT THU APR 26 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 831 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING...ACCOMPANIED BY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SURFACE BOUNDARY WILL HANG AROUND THE MID STATE AREA OVER THE WEEKEND AND DURING THE FIRST HALF OF NEXT WEEK...AND ALLOW FOR PERIODS OF SCATTERED SHOWERS THUNDERSTORMS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND THIS EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 26, 7:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
745 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
ONE HALF INCH HAIL IN WESTMORELAND
0410 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E0.75 INCH ROBERTSON TN TRAINED SPOTTER
0411 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN WESTMORELAND.
0421 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E1.25 INCH ROBERTSON TN TRAINED SPOTTER
0422 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.75 INCH SUMNER TN TRAINED SPOTTER
0451 PM HAIL 3 NE WESTMORELAND 36.59N 86.21W
04/26/2012 E1.75 INCH MACON TN TRAINED SPOTTER
GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.
0457 PM HAIL SPRINGFIELD 36.50N 86.88W
04/26/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0458 PM HAIL SPRINGFIELD 36.50N 86.88W
04/26/2012 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
0528 PM HAIL 6 N CARTHAGE 36.34N 85.94W
04/26/2012 E0.75 INCH SMITH TN TRAINED SPOTTER
PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.
0550 PM HAIL HENDERSONVILLE 36.29N 86.60W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN HENDERSONVILLE.
0600 PM HAIL 4 SW GREENBRIER 36.38N 86.85W
04/26/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0612 PM HAIL MOUNT JULIET 36.21N 86.52W
04/26/2012 E1.00 INCH WILSON TN PUBLIC
0620 PM HAIL 5 SE MOUNT JULIET 36.15N 86.46W
04/26/2012 E1.00 INCH WILSON TN PUBLIC
ONE INCH HAIL REPORTED BETWEEN MT JULIET AND GLADEVILLE.
0625 PM HAIL 10 SW LEBANON 36.11N 86.45W
04/26/2012 E1.00 INCH WILSON TN TRAINED SPOTTER
QUARTER SIZE HAIL IN GLADEVILLE.
0650 PM HAIL WHITE BLUFF 36.11N 87.21W
04/26/2012 E0.75 INCH DICKSON TN PUBLIC
0659 PM HAIL 2 SW BRENTWOOD 35.98N 86.81W
04/26/2012 E1.25 INCH WILLIAMSON TN PUBLIC
0711 PM HAIL FRANKLIN 35.93N 86.84W
04/26/2012 E1.00 INCH WILLIAMSON TN TRAINED SPOTTER
0711 PM HAIL FRANKLIN 35.93N 86.84W
04/26/2012 E1.75 INCH WILLIAMSON TN PUBLIC
&&
31Local storm report, Apr 26, 7:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
04/26/2012 WILLIAMSON TN LAW ENFORCEMENT
VEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.
&&
21Local storm report, Apr 26, 7:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
ONE HALF INCH HAIL IN WESTMORELAND
0410 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E0.75 INCH ROBERTSON TN TRAINED SPOTTER
0411 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN WESTMORELAND.
0421 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E1.25 INCH ROBERTSON TN TRAINED SPOTTER
0422 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.75 INCH SUMNER TN TRAINED SPOTTER
0451 PM HAIL 3 NE WESTMORELAND 36.59N 86.21W
04/26/2012 E1.75 INCH MACON TN TRAINED SPOTTER
GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.
0457 PM HAIL SPRINGFIELD 36.50N 86.88W
04/26/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0458 PM HAIL SPRINGFIELD 36.50N 86.88W
04/26/2012 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
0528 PM HAIL 6 N CARTHAGE 36.34N 85.94W
04/26/2012 E0.75 INCH SMITH TN TRAINED SPOTTER
PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.
0550 PM HAIL HENDERSONVILLE 36.29N 86.60W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN HENDERSONVILLE.
0600 PM HAIL 4 SW GREENBRIER 36.38N 86.85W
04/26/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0612 PM HAIL MOUNT JULIET 36.21N 86.52W
04/26/2012 E1.00 INCH WILSON TN PUBLIC
0620 PM HAIL 5 SE MOUNT JULIET 36.15N 86.46W
04/26/2012 E1.00 INCH WILSON TN PUBLIC
ONE INCH HAIL REPORTED BETWEEN MT JULIET AND GLADEVILLE.
0625 PM HAIL 10 SW LEBANON 36.11N 86.45W
04/26/2012 E1.00 INCH WILSON TN TRAINED SPOTTER
QUARTER SIZE HAIL IN GLADEVILLE.
0650 PM HAIL WHITE BLUFF 36.11N 87.21W
04/26/2012 E0.75 INCH DICKSON TN PUBLIC
0659 PM HAIL 2 SW BRENTWOOD 35.98N 86.81W
04/26/2012 E1.25 INCH WILLIAMSON TN PUBLIC
0706 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
04/26/2012 WILLIAMSON TN LAW ENFORCEMENT
VEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.
0711 PM HAIL FRANKLIN 35.93N 86.84W
04/26/2012 E1.00 INCH WILLIAMSON TN TRAINED SPOTTER
0711 PM HAIL FRANKLIN 35.93N 86.84W
04/26/2012 E1.75 INCH WILLIAMSON TN PUBLIC
&&
31Local storm report, Apr 26, 7:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
04/26/2012 WILLIAMSON TN LAW ENFORCEMENT
TREES BLOWN DOWN ON TOP OF 3 TRAILERS AT 1501 W MAIN ST.
&&
21Special weather statement, Apr 26, 7:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 755 PM CDT THU APR 26 2012 TNZ059-062-270130- RUTHERFORD-WILLIAMSON- 755 PM CDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR RUTHERFORD AND WILLIAMSON COUNTIES... AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF NOLENSVILLE...OR 8 MILES EAST OF FRANKLIN...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3582 8649 3574 8659 3588 8676 3593 8668 31
Local storm report, Apr 26, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E0.50 INCH SUMNER TN TRAINED SPOTTER
ONE HALF INCH HAIL IN WESTMORELAND
0410 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E0.75 INCH ROBERTSON TN TRAINED SPOTTER
0411 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN WESTMORELAND.
0421 PM HAIL ADAMS 36.58N 87.07W
04/26/2012 E1.25 INCH ROBERTSON TN TRAINED SPOTTER
0422 PM HAIL WESTMORELAND 36.56N 86.25W
04/26/2012 E1.75 INCH SUMNER TN TRAINED SPOTTER
0451 PM HAIL 3 NE WESTMORELAND 36.59N 86.21W
04/26/2012 E1.75 INCH MACON TN TRAINED SPOTTER
GOLFBALL HAIL AND 5 INCH TREE BRANCHES BLOWN DOWN.
0457 PM HAIL SPRINGFIELD 36.50N 86.88W
04/26/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0458 PM HAIL SPRINGFIELD 36.50N 86.88W
04/26/2012 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
0528 PM HAIL 6 N CARTHAGE 36.34N 85.94W
04/26/2012 E0.75 INCH SMITH TN TRAINED SPOTTER
PENNY SIZE HAIL IN THE COMMUNITY OF GRAVELTOWN.
0550 PM HAIL HENDERSONVILLE 36.29N 86.60W
04/26/2012 E1.00 INCH SUMNER TN TRAINED SPOTTER
QUARTER SIZE HAIL IN HENDERSONVILLE.
0600 PM HAIL 4 SW GREENBRIER 36.38N 86.85W
04/26/2012 E0.50 INCH ROBERTSON TN TRAINED SPOTTER
0612 PM HAIL MOUNT JULIET 36.21N 86.52W
04/26/2012 E1.00 INCH WILSON TN PUBLIC
0620 PM HAIL 5 SE MOUNT JULIET 36.15N 86.46W
04/26/2012 E1.00 INCH WILSON TN PUBLIC
ONE INCH HAIL REPORTED BETWEEN MT JULIET AND GLADEVILLE.
0625 PM HAIL 10 SW LEBANON 36.11N 86.45W
04/26/2012 E1.00 INCH WILSON TN TRAINED SPOTTER
QUARTER SIZE HAIL IN GLADEVILLE.
0650 PM HAIL WHITE BLUFF 36.11N 87.21W
04/26/2012 E0.75 INCH DICKSON TN PUBLIC
0659 PM HAIL 2 SW BRENTWOOD 35.98N 86.81W
04/26/2012 E1.25 INCH WILLIAMSON TN PUBLIC
0706 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
04/26/2012 WILLIAMSON TN LAW ENFORCEMENT
VEHICLES OVERTURNED WITH INJURIES AT JIM WARREN PARK.
0706 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
04/26/2012 WILLIAMSON TN LAW ENFORCEMENT
TREES BLOWN DOWN ON TOP OF 3 TRAILERS AT 1501 W MAIN ST.
0711 PM HAIL FRANKLIN 35.93N 86.84W
04/26/2012 E1.00 INCH WILLIAMSON TN TRAINED SPOTTER
0711 PM HAIL FRANKLIN 35.93N 86.84W
04/26/2012 E1.75 INCH WILLIAMSON TN PUBLIC
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:01 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 29 min |
| Apr 26, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 13 min |
| Apr 26, 7:11 PM CDT | Severe Thunderstorm Warning | OHX | Perry | 19 min |
| Apr 26, 7:14 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 31 min |
| Apr 26, 7:55 PM CDT | Special Weather Statement | OHX | Rutherford | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.